# SDR DALA2024010900349

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,768 hours, 32,293 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 ELONGATED HOLE LOWER SURFACE AT CUT OUT BTW RIB17 TO RIB18 FUEL TANK O N LH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON LOWER SURFACE AT CUT OUT BTW RIB17 TO RIB18 FUEL TANK ON LH WING AS PER A319 SRM 57-21-11-300-002. (0141860)
